Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  One-Dimensional Representations of U (p,q) and the Howe Correspondence
 
 
Title: One-Dimensional Representations of U (p,q) and the Howe Correspondence
Author: Paul, Annegret
Trapa, Peter E.
Appeared in: Journal of functional analysis
Paging: Volume 195 (2002) nr. 1 pages 38 p.
Year: 2002
Contents:
Publisher: Elsevier Science (USA)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands